SCALA RICCARDO

Office hours

  • Monday from 10:00 to 12:00
    Place: Ufficio 228
  • Tuesday from 14:30 to 16:00
    Place: Ufficio 228

Curriculum Vitae

Teaching activities

Completion accademic year: 2024/2025

Course year: 1 First cycle degree (DM 270) INGEGNERIA INFORMATICA E DELL'INFORMAZIONE A.Y. 2024/2025
Course year: 1 First cycle degree (DM 270) MATHEMATICS A.Y. 2024/2025
Course year: 1 First cycle degree (DM 270) INGEGNERIA GESTIONALE A.Y. 2024/2025
Course year: 1 First cycle degree (DM 270) MATHEMATICS A.Y. 2024/2025
Course year: 1 First cycle degree (DM 270) INGEGNERIA GESTIONALE A.Y. 2024/2025
Course year: 1 First cycle degree (DM 270) INGEGNERIA INFORMATICA E DELL'INFORMAZIONE A.Y. 2024/2025
Course year: 3 First cycle degree (DM 270) MATHEMATICS A.Y. 2022/2023

Completion accademic year: 2023/2024

Course year: 1 First cycle degree (DM 270) INGEGNERIA INFORMATICA E DELL'INFORMAZIONE A.Y. 2023/2024
Course year: 1 First cycle degree (DM 270) INGEGNERIA GESTIONALE A.Y. 2023/2024
Course year: 3 First cycle degree (DM 270) MATHEMATICS A.Y. 2021/2022

Research

Ultime pubblicazioni:

  • Bellettini, G., Carano, S., Scala, R. (2024). Relaxed area of graphs of piecewise Lipschitz maps in the strict BV-convergence. NONLINEAR ANALYSIS, 239, 1-33 [10.1016/j.na.2023.113424]. - view more
  • Rodrigues, J.F., Scala, R. (2022). Dynamics of a viscoelastic membrane with gradient constraint. JOURNAL OF DIFFERENTIAL EQUATIONS, 317, 603-638 [10.1016/j.jde.2022.02.015]. - view more
  • Bellettini, G., Carano, S., Scala, R. (2022). The relaxed area of S1-valued singular maps in the strict BV-convergence. ESAIM. COCV, 28 [10.1051/cocv/2022049]. - view more
  • Scala, R., Stefanelli, U. (2021). Linearization for finite plasticity under dislocation-density tensor regularization. CONTINUUM MECHANICS AND THERMODYNAMICS, 33(1), 179-208 [10.1007/s00161-020-00898-w]. - view more
  • Negri, M., Scala, R. (2021). Existence, Energy Identity, and Higher Time Regularity of Solutions to a Dynamic Viscoelastic Cohesive Interface Model. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 53(5), 5682-5730 [10.1137/20M1355823]. - view more